MathSciNet Relay Station
MathSciNet bibliographic data
MR857436 22E25 (22E27 22E40 22E45)
Fox, Jeffrey Frobenius reciprocity and extensions of nilpotent Lie groups. Trans. Amer. Math. Soc. 298 (1986), no. 1, 123–144.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement